# SDR ASAA2018091926150

- Difficulty date: September 15, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,482 hours, 9,616 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0503709
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 34,809 hours, 11,173 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEFORE PERFORMING LEAK CHECK FOR TC 78472040 FOUND PUDDLE OF FUEL UNDER NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE MAIN FUEL PUMP PER AMM 73-11-01-000-801-F00 AND AMM 73-11-01-400-801-F00. OPS AND LEAK CHECKED GOOD. NO FAULT NOTED.
